Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0209-11.pdf411.41 kBAdobe PDFView/Open
Title: Generalized unique Continuation Property for Hyperfunctions with Real Analytic Parameters (超函数と線型微分方程式 II)
Author's alias: 金子, 晃
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 118
End page: 124
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.